# SDR CA070706001

- Difficulty date: July 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 8,414 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: AN33701
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION OF THE HYD LANDING GEAR INSTALLATION THE LANDING GEAR RELAY EXHIBITED SIGNS OF HEAVY PITTING AND METAL TRANSFER. THE LANDING GEAR RELAY WAS REPLACED. (TC NR 20070706001)
